Jump to content
Sign in to follow this  
Paige Elizabeth

I wanna die because of daily headaches.

Recommended Posts

Everyday I wake up in a GREAT mood. No headaches, no pain whatsoever. BUT by about 12 or 1 PM every day I have the WORST headache ever. ;-; Nothing is making it go away. I drink plenty of water daily and I eat pretty healthy. ;-; I only wear my glasses when I'm reading a book or looking at a while board(which is rare) because I get such headaches with them on for too long. Any suggestions?

Share this post


Link to post
Share on other sites

Seeing a doctor and watch for any other symptoms. If this has been happening consistently, it may be of concer. And, if around that time you are always in the same area, it may be a geographical factor. Like I said, be observant and then report it to your doctor, who may send you to a head specialist.

Share this post


Link to post
Share on other sites

I get the same way if I don't sleep enough. Some people require more than the recommended 8 hours a night.

Share this post


Link to post
Share on other sites
Everyday I wake up in a GREAT mood. No headaches, no pain whatsoever. BUT by about 12 or 1 PM every day I have the WORST headache ever. ;-; Nothing is making it go away. I drink plenty of water daily and I eat pretty healthy. ;-; I only wear my glasses when I'm reading a book or looking at a while board(which is rare) because I get such headaches with them on for too long. Any suggestions?

Do you ever drink caffeine on an empty stomach?

Share this post


Link to post
Share on other sites
Do you ever drink caffeine on an empty stomach?

That's a tough question to answer because I take ADD medicine and it makes me not hungry so I don't eat very much but I have an addiction to caffeine so I feel full but my stomach is most likely empty.

Share this post


Link to post
Share on other sites

ADHD Meds + A lotta Caffeine = A Spit Ton of Stimulates in your system. My {completely unprofessional} guess based on what information you've given me is that this is some sort of reaction to whatever ADHD meds your on. It's not uncommon for people to experience headaches while on the stuff, especially if you have a family history of being prone to headaches. A change in the dosage or in the actual med may alleviate your symptoms.

As others have said, talk to your doctor. Seriously, people on CTF don't know jack compared to a medical professorial {sorry guys}. Persistent Migraines or Headaches are sort of an issue and probably needs to be brought up.

Share this post


Link to post
Share on other sites

Get your eyes tested if you haven't recently, your eyes change over time and if your glasses no longer fit your eyes, then it can be making your eyes strain and causing bad headaches.

Share this post


Link to post
Share on other sites
Get your eyes tested if you haven't recently, your eyes change over time and if your glasses no longer fit your eyes, then it can be making your eyes strain and causing bad headaches.

I just got my eyes checked in February or March.

so where is the location of the pain?

The front of my head and the top of it. :c

Share this post


Link to post
Share on other sites

You shouldn't want to die because of headaches. I lost three dog's and i want to die. But god told me don't worry. He's taking care of them and one day I will reunite with them. I was happy very happy to hear that, these past days i cried like there was no tomorrow. You should see a doctor. It might be due to weather changes or migraines.

God Bless!

Share this post


Link to post
Share on other sites

You have got to go see a doctor. We're not professionals and we cannot diagnose.

Share this post


Link to post
Share on other sites

See a doctor. It could be any number of things. Online diagnosis isn't simple for a professional, let alone a forum of people with no medical training.

I wouldn't be fretting yet, like some alarmist comments have suggested. It is usually something more simple (insufficient sleep or rest, stress, eye strain), that your doctor can sort out, not minimising that headaches can be horrible.

Praying that you'll start feeling better soon though.

Share this post


Link to post
Share on other sites

As most say see a Dr. . From what I know from my own experience, when I get daily ones there it is due to an increase of pollen. Maybe its just sciences. Do the safe thing though and see a Dr. It really is for the best.

Share this post


Link to post
Share on other sites

Could be your medication - symptoms a certain # of hours after taking.

Could be caffeine - from coffee or tea.

Could be artificial sweeteners, preservatives, additives, etc. - keep a food diary. (I've been sensitive to both food colourings and peanut butter, alternately. I'm also sensitive to dairy and stevia)

Could be a cluster headache - if the pain is that severe. They are recurring. I'm dealing with a bout of them right now, I think due to the stevia I had :(

Could also be gluten, dairy, corn, or soy.

And - finally - it could be eye strain. I get headaches when I wear my reading glasses too often, so I rarely use them.

Share this post


Link to post
Share on other sites

My younger sister used to get migraines so bad that she had to miss school. It could very well be a migraine if it's happening around the same time every day. But I could be wrong :P

You should definitely go see a neurologist and get a scan of your brain. If nothing is wrong there, and it turns out just to be migraines, I would really suggest acupuncture. That's the only thing that got rid of my sister's migraines.

But yeah, I'm no doctor but I know that you first want to make sure that it's nothing serious. If it turns out jut to be a migraine, there's not a lot you can do in the way of medicine, but acupuncture really helps. It could be a side affect of your medication, and actually tons of caffeine is not good for headaches either...except the way it works for my older sister is that, if she doesn't drink enough, she gets a headache.

But yeah, go see a doctor if it's getting in the way of your daily routine! That definitely deserves to get looked at.

Share this post


Link to post
Share on other sites

You should go see a doctor, there are many causes of headaches some serious, some not - but a bunch of forum members cant tell you what the cause is specifically for you.

I think the best thing to do is to do the following -

+Ensure that your glasses are exactly the right prescription, and the fact your headaches get worse when you wear them is a hint something could not be right there. Maybe ask to see a different optician this time, its so easy to make little mistakes when having an eye test, that can change the result so when your experiencing problems like this its worth double checking things.

+Book an doctors appointment and for a week before that keep a headache diary. Get a little book and write down what time you wake up, when you eat and drink and when you take your tablets. Then write down when the headache starts, how long it lasts, how bad it is (On a scale of 1 - 10 normally helps), where the pain is and if you take any painkillers when you have one. Its also worth noting any other symptoms you get like nausea or disturbed vision.

Hopefully that should be a lot for your doctor to go on and be able to see if he can come up with any ideas for what is causing the headaches, and can therefore come up with a plan to prevent or treat them. For example, if he sees that on a monday you take your tablets at 9am and have a headache at 11am, but another day you take your tablets at 10am and have a headache at midday, he might decide its your tablets causing the problem. Or he might see a pattern with foods you eat and the headaches. Don't forget that you can use your head too! if you see that after eating a bar of chocolate you have a headache, try not eating it etc...

In the mean time, drink plenty, eat well and make sure you a getting enough sleep and relaxation time!

I hope that helps, but remember - you really should see a doctor and get checked over.

Kirsty xxx

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×